# SDR ME4R2016FA0000204

- Difficulty date: April 21, 2016
- Submitted: May 3, 2016
- Operation: General aviation
- Propeller: Hartzl HCE2YL2
- System (JASC): 6100 · Propeller System
- Part: Block
- Part number: A22173
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUNDON THE PITCH CHANGE BLOCK, FOUND DURING ROUTINE O/H USING MAG PARTICLE INSPECTION.
